# SDR AALA2019101659023

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 18,772 hours, 7,261 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB027276
- Condition: Unreliable
- Location: Ailerons
- Part time: 18,772 hours, 7,261 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED AILERON FAILURE ON BOTH SYSTEMS ON DESCENT. CREW WAS FLYING IN ALTERNATE LAW WHEN PREPARING FOR APPROACH. AIRCRAFT REPORTED BANKED LEFT ON FLARE AND TOUCHED DOWN BRIEFLY BEFORE INITIATING A GO-AROUND. ON GO-AROUND AIRCRAFT STABILZIED AND AIRCRAFT RETURNED TO ALTERNATE LAW CONFIGURATION. WHEN GEAR EXTENDED AIRCRAFT RETURNED TO DIRECT LAW CONFIGURATION AND LANDING WAS COMPLETED WITHOUT FURTHER INCIDENT. AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE TROUBLESHOT IAW TSM 27-93-00-810-987-A. REMOVED AND REPLACED ELAC 1 IAW AMM 27-93-34, OPS CHECK GOOD. PERFORMED SATISFACTORY LAND CAT 3 CAPABILITY TEST IAW JOB CARD 26T00022001.
